# SDR 20010228CW008

- Difficulty date: January 24, 2001
- Submitted: February 28, 2001
- Operation: General aviation
- Aircraft: N4501B
- Make and model: Piper PA-31-350
- Aircraft serial: 318052168
- Engine: Lyc TIO540J2BD
- System (JASC): 2140 · Heating System
- Part: Regulator
- Part number: A23D047
- Condition: Leaking
- Location: Heater
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS FUEL REGULATOR WAS INSTALLED NEW,  AND WHILE PRESSURE TESTING STATIC ON GROUND, IT WAS FOUND TO BE LEAKING FROM SCREW ON TOP OF UNIT.
